# SDR SWAA991355

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH OVERWING EMERGENCY EXIT LIGHTS INOP.  REPAIRED CHAFED WIRES ON BOTH SIDES.  REMOVED AND REPLACED BATTERY PACKS.
